Thunderstorm Wind, Bell
- When
- June 13, 4:19 PM CST
- Where
- Bell County, Bartlett
- Measured
- 57 kt (66 mph) estimated sustained
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.783, -97.433
Trees were blown down by high winds.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 13, 2:20 PM CST, 1 hour 59 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 320 PM CDT FRI JUN 13 2003 CONVECTION FROM PAST FEW DAYS...ONGOING CONVECTION...AND EXPECTED HEAVY RAINS AGAIN TONIGHT...WILL KEEP THE FLOOD WATCH GOING THROUGH 900 AM SATURDAY MORNING. WITH HEAVY PRECIP EXPECTED EVEN IN THE SOUTHEASTERN PORTIONS...HAVE DECIDED TO EXPAND THE FLOOD WATCH TO INCLUDE ALL OF NORTH TEXAS. MANY AREAS WILL RECEIVE BETWEEN ONE AND THREE INCHES...WITH ISOLATED THREE TO FIVE INCH AMOUNTS POSSIBLE BEFORE IT ENDS SATURDAY. STILL EXPECT TO SEE SCATTERED CONVECTION THIS AFTERNOON AND EVENING...WITH A MCS DEVELOPING AND MOVING ACROSS THE AREA LATER TONIGHT. MODELS DIFFER SLIGHTLY ON TRACK...BUT MUCH OF NORTH TEXAS WILL SEE COPIOUS RAINS IN THE NEXT 24 HOURS. THE MODELS APPEAR TO BE BACKING OFF ON POPS BEGINNING SUNDAY...BUT WITH THE TROUGH IN THE AREA...HAVE OPTED TO STAY WITH PERSISTENCE FOR NOW AND LEAVE A CHANCE FOR RAIN IN THE EXTENDED. FCSTID = 42 DFW 68 84 67 84 / 100 60 50 40 ACT 69 85 67 85 / 100 60 50 40 PRX 68 82 66 84 / 80 60 50 40 DTO 68 83 67 85 / 100 60 50 40 TKI 68 83 67 84 / 100 60 50 40 DAL 68 84 67 85 / 100 60 50 40 TRL 66 83 67 85 / 90 60 50 40 CRS 67 84 67 85 / 100 60 50 40 TPL 69 85 68 86 / 100 60 50 40 .FWD... TX...FLOOD WATCH FOR TONIGHT FOR ZONES TXZ091>095...TXZ100>107...TXZ115>123...TXZ129>135...TXZ141>148...TXZ1 56>162...TXZ174>175. SEVERE THUNDERSTORM WATCH UNTIL 600 PM CDT FRIDAY FOR ZONES TXC027... TXC035...TXC093...TXC099...TXC133...TXC143...TXC193...TXC221... TXC281...TXC309...TXC333...TXC425.
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140900- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT FRI JUN 13 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEST OF AN JACKSBORO...TO TEMPLE LINE TONIGHT...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF NORTH TEXAS TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL...AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR ALL PARTS OF NORTH TEXAS TONIGHT. RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES WILL BE COMMON IN THE WATCH AREA...WITH ISOLATED FIVE INCH AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN... THERE WILL BE PERIODS OF THUNDERSTORM ACTIVITY ACROSS ALL OF NORTH TEXAS THROUGH NEXT THURSDAY...AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. ISOLATED SEVERE WEATHER WILL BE POSSIBLE EACH DAY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Trees were blown down by high winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365615.